MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 15; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 15; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92505
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Synovitis (2094); Osteolysis (2377); Physical Asymmetry (4573); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
22 mar 2021.Medical record reviewed.Medical records received were reviewed to identify patient harms/product issues.On (b)(6) 2020, the patient underwent a right hip revision to address osteolysis, elevated metal levels (values not given), early pseudotumor, and limb asymmetry.The surgeon noted synovitis and reactive change in the soft tissue, as well as gray discoloration consistent with metal debris.The trunnion was cleaned with a scratch pad to clear all corrosion.Massive osteolysis was noted around the femur, however, the femur was very well intact and retained along with the cup.The head and liner were revised.There were no indicated intra-operative complications.Task created to update pc.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Examination of the provided x-ray images finds nothing indicative of a product problem.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: as no other reports of any kind were identified over the past five year it is reasonable there was no error in the manufacturing or material of this product/lot combination that would be a contributing factor in the reported allegations.A manufacturing records evaluation (mre) was not performed.Corrected: g1.

Brand Name
CORAIL AMT COLLAR SIZE 15
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11631645
Report Number1818910-2021-07373
Device Sequence Number4215984
Product Code LZO
UDI-Device Identifier10603295168713
UDI-Public10603295168713
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92505
Device Catalogue Number3L92505
Device Lot Number2834256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36MM +8.5; PINNACLE 100 ACET CUP 54MM; PINNACLE MTL INS NEUT36IDX54OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight84